# SDR CA061120002

- Difficulty date: September 30, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech 58
- Aircraft time: 900 hours
- Engine: Cont IO550C
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 5038901029
- Condition: Separated
- Location: Engine
- Part time: 1,121 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) SNAS: ENGINE GOVERNOR CONTROL NO RESPONSE. FOUND LT GOVERNOR CABLE END, SEPARATE FROM CRIMPED END FILET ATTACHED TO ROD END. (TC NR 20061120002)
